# SDR USAA2009042490969

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 11,848 hours, 4,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 210- FLIGHT ATTENDANT REPORTED, CABIN FILL UP WITH SMOKE THAT CAME FROM THE GASPER VENT, SMELLED LIKE ELECTRICAL.  NR 2 ENGINE PACK SHUTDOWN AND ODOR WENT AWAY.  RECIRCULATION FAN FILTERS WERE CHANGED OUT AS PRECAUTIONARY.  NO ODORS OR SMOKE NOTED.  WILL MONITOR FOR A MONTH FOR REOCCURENCE.  NO REOCCURENCE.
